... on my arms. Is this a known side effect from this medication?
29 Apr 2010
You could possibly be experiencing an allergic reaction to nasacort.
Have you any other symptoms?
Other allergic reaction symptoms include rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue.
You should probably see your doctor if the itching continues or you have any of the above symptoms.
Read more: http://www.drugs.com/sfx/nasacort-aq-side-effects.html#ixzz0mSsyHgxp
- Nasacort Information for Consumers
- Nasacort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nasacort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i itch from my waist to my head. first thought i was crazy. But!!! the itching seems to get really bad about 2 hrs after i take the medicine and ...
1 answer • 12 May 2010
Since I started taking Loestrin 24 Fe I have begun itching. It started on my nipples and spread to my legs and arms. Could this be a side effect or ...
3 answers • 27 Jan 2011
I started the drug in late November and itching started late December but I assumed was dry skin and continued medicine. The itching became so ...
1 answer • 5 Feb 2011
Can I use nasacort aq daily for 365 days without any side effects? Pl advise. Thanks 7 best regards?
I suffer from stuffy nose at night and expereince breathing difficulty. Am perfectly ok during the day. Pl advise.
2 answers • 23 Mar 2012
I sometimes take Benedryl and it helps, but will the itching go away? I have taken the Lexapro for 6 months now, but the itching just started.
1 answer • 15 Oct 2013